MathSciNet Relay Station
MathSciNet bibliographic data
MR2067133 37C85 (37B05 57S25)
Rebelo, Julio C. Subgroups of ${\rm Diff}\sp \infty\sb +(\Bbb S\sp 1)$ acting transitively on 4-tuples. Trans. Amer. Math. Soc. 356 (2004), no. 11, 4543–4557 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement